# SDR DALA2018070504383

- Difficulty date: July 4, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 52,967 hours, 24,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON BEAM STA 986.5 LBL 44 TO LBL 16. BEAM WAS REPAIRED PER SRM 53-70-51 REP 4.
